How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Ravoof Your Own Question
Dr. Ravoof
Dr. Ravoof, Doctor
Category: Medical
Satisfied Customers: 4290
Experience:  Experienced Physician in the field of Medicine and Surgery.
17799485
Type Your Medical Question Here...
Dr. Ravoof is online now

I suffer from Health Anxiety which i learned to live with.

Resolved Question:

I suffer from Health Anxiety which i learned to live with. At the moment and this been happening for few months now, my muscles constantly vibrate and sometimes twitch. Sever vibrations in my legs and moderate in the rest of the body. Specially prominent during resting periods in bed or sleep time. Is this truly anxiety/stress related or this is an actual health issue that i need to see neurologist about? I dont find my life stressful at all. Work is nice and easy with wonderful coworkers and work hours, financially i dont have much problems either.
I rarely socialise, i dont drink and i dont smoke. I am taking 40mg of Propranolol per day to help with pounding heart and anxiety symptoms. I do not exerciser. I am 32 years old and at a healthy weight. Average diet.
Submitted: 10 months ago.
Category: Medical
Customer: replied 10 months ago.
I forgot to add that i get slight muscle pains too and tingling specially in my legs. First time i felt these symptoms were after i started driving and they never disappeared ever since but only got worse. For the last few months i drive only 2-3 times per week for 30min total. I have been diagnosed in the past with a vestibular nerve damage in my left ear but it is minor as i never suffered from vertigo only unsteady or light dizziness feelings and sense of weakness which always come back from time to time and usually last for few weeks.
Expert:  Shantal-Mod replied 10 months ago.
Hello,
I'm Shantal and I'm a moderator for this topic.
I've been working hard to find a Professional to assist you with your question, but sometimes finding the right Professional can take a little longer than expected.
I was checking to see if you had already found your answer or if you still need assistance from one of the Professionals.
Please let me know if you wish to continue waiting or if you would like for us to close your question?
Thank you,
Shantal
Customer: replied 10 months ago.
Please continue with your search i had no answer yet. Thank you
Expert:  Dr. Ravoof replied 10 months ago.

Dear customer,

Thanks for your question.

Does propranolol help decrease the movements in the leg and body?

Customer: replied 10 months ago.
Originaly i was on 40mg 3 times per day and after 6 months lowered the doze gradualy since sometimes it would make me feel dizzy. So now im on 40mg per day. And no i dont think it helps for the legs or general vibrations. But it does keep my heart in check
Customer: replied 10 months ago.
i used to take Lanzoprasol 30mg for acid reflux long term (18months or so). It improved but acid reflux still there, but at the moment i only take Gaviscon after meals and occasional Renitadine 75mg. Dont know if this relevant
Expert:  Dr. Ravoof replied 10 months ago.

Dear customer,

Though anxiety may be causative for this symptom, still we need to rule out certain medical conditions before concluding this. This may be due to restless legs syndrome (RLS) where there is an urge to move the legs. Or it may be due to periodic limb movement disorder (PLMD) where the movements and twitching occur during sleep. Also I would suggest having a complete blood count done to rule out anemia and also have thyroid function tests done to rule out a thyroid disorder since these may also cause these symptoms. You need to take adequate amount of water and electrolytes to avoid dehydration which may be contributory.

So yes this may be a health issue and I would recommend consulting your doctor about this.

Take care.

Please rate the answer with a positive rating by clicking 5 stars.

Thanks.

Dr. Ravoof, Doctor
Category: Medical
Satisfied Customers: 4290
Experience: Experienced Physician in the field of Medicine and Surgery.
Dr. Ravoof and other Medical Specialists are ready to help you

Related Medical Questions